# SDR AALA20130924003

- Difficulty date: September 24, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- Aircraft time: 83,241 hours, 37,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 14DEF MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 14DEF.  OPERATIONS CHECKED NORMAL.
